Doctor insights on:
Who To See For Weight Gain And Maybe Medical Reason
Block of receptors: Two of these receptors are especially associated with weight gain when blocked. These are the muscarinic acetylcholine receptor and the histamine receptors. Antidepressants that block these receptors have more weight gain associated with them than do antidepressants that avoid them. Most of the older antidepressants such as the tricyclics also cause wt gain. ...Read more
Two possibilities: First reason may be from fluid or salt and water retention from an increase in salt and water. Diuretics may also cause swelling. Heart and kidney trouble may be a concern. Associated shortness of breath; prompt medical need is indicated. Also excess calories or combined excess calories and reduced physical activity could cause excess weight gain. ...Read moreSee 1 more doctor answer
I have been taking fexofenadine tablets every day for the past 2 yrs, and i hv also gained some weight, could this be the reason of my weight gain?
Haven't seen my period since childbirth. Could it be the reason for my weight gain and bloatedness?
I have sudden weight gain only in abdomen area. Sometimes feeling bloated. What could be the reason?
I am having one glass warm milk with fine crushed almond powder before sleep can be reason of weight gain, should I be concerned?
Yes: I'm concerned just because you are gaining weight. It's calories in versus calories out (metabolism, exercise, illness). No one actually counts calories for any length of time because it's tedious and basically impossible. Your best move is to get back to some serious physical exercise like when you were a teen, and eat smaller portions, avoiding grease and sugary stuff. A gift for yourself. ...Read more
Considering Buspar (buspirone) for GAD , but very very concerned about weight gain (part of reason I am anxious in the first place).is weight gain common?
Unlikely: Weight gain is listed as an uncommon (~1%) side effect of Buspar (buspirone). If this has been recommended by your doctor for GAD, it's worth trying. Monitor your weight and let doc know if you're concerned and stop med if it's a problem. Bottom line: Buspar (buspirone) is not associated with weight gain. I hope this helps. ...Read moreSee 1 more doctor answer
Daughter 51 eats & excercises ex. gained 35 lbs 4 no reason. blood work shows high cortisol level. lots stress @ work. Can cortisol cause weight gain?
Yes, but need to: find out why is cortisol high? All laboratory results need to be interpreted in the clinical context and the doctor who ordered the tests is usually in the best position to do that. Having said that, You also need to be evaluated for glucose intolerance and diabetes. It is imperative to lose weight, not easy, but essential. ...Read more
- Talk to a doctor live online for free
- Medical reason for losing weight for no reason
- Medical reasons for not losing weight
- Medical reasons for not gaining weight
- Ask a doctor a question free online
- Reasons for weight gain after marriage
- Reasons for sudden weight gain in women
- Reasons for not being able to gain weight
- Unable to lose weight medical reason
- What is the reason for weight gain?